question-icon

What Causes Pain In The Right Side Of The Body Along With Itchy Scalp?

default
Posted on Fri, 3 Nov 2017
Question: I have had skin sensitivity and a little pain on the right side of my body. I have had some trouble sleeping because of this sensitivity and pain. I also had an itching scalp last night when I was sleeping. Do you have an opinion on these symptoms?
doctor
Answered by Dr. Seikhoo Bishnoi (1 hour later)
Brief Answer:
Get your B12 levels done.

Detailed Answer:
Hello thanks for asking from HCM

I can understand your concern. First of all since you have pain in one side of body so you should get yourself evaluated. Get your vitamin B12 levels done to rule out vitamin B12 deficiency. Most likely this will come in low range and if low levels are seen then take vitamin B12 supplements.

For some time low dose benzodiazepines like Clonazepam or Lorazepam can be used for sleep. Once your sleep improves then the problem of itching will go which is most likely occurring due to anxiety. You can talk with your doctor for that.

Thanks and take care

You are welcome to ask follow up doubts.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5190 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Pain In The Right Side Of The Body Along With Itchy Scalp?

Brief Answer: Get your B12 levels done. Detailed Answer: Hello thanks for asking from HCM I can understand your concern. First of all since you have pain in one side of body so you should get yourself evaluated. Get your vitamin B12 levels done to rule out vitamin B12 deficiency. Most likely this will come in low range and if low levels are seen then take vitamin B12 supplements. For some time low dose benzodiazepines like Clonazepam or Lorazepam can be used for sleep. Once your sleep improves then the problem of itching will go which is most likely occurring due to anxiety. You can talk with your doctor for that. Thanks and take care You are welcome to ask follow up doubts.